Show simple item record

dc.contributor.authorDu, Juan
dc.contributor.authorMa, Chunsheng
dc.contributor.authorLi, Yang
dc.date.accessioned2013-06-28T16:33:19Z
dc.date.available2013-06-28T16:33:19Z
dc.date.issued2013-04
dc.identifier.citationDu, Juan; Ma, Chunsheng; Li, Yang. 2013. Isotropic variogram matrix functions on spheres. MATHEMATICAL GEOSCIENCES, v.45:no.3:341-357en_US
dc.identifier.issn1874-8961
dc.identifier.otherWOS:000319291000005
dc.identifier.urihttp://dx.doi.org/10.1007/s11004-013-9441-x
dc.identifier.urihttp://hdl.handle.net/10057/5828
dc.descriptionClick on the DOI link to access the article (may not be free).en_US
dc.description.abstractThis paper is concerned with vector random fields on spheres with second-order increments, which are intrinsically stationary and mean square continuous and have isotropic variogram matrix functions. A characterization of the continuous and isotropic variogram matrix function on a sphere is derived, in terms of an infinite sum of the products of positive definite matrices and ultraspherical polynomials. It is valid for Gaussian or elliptically contoured vector random fields, but may not be valid for other non-Gaussian vector random fields on spheres such as a chi(2), log-Gaussian, or skew-Gaussian vector random field. Some parametric variogram matrix models are derived on spheres via different constructional approaches. A simulation study is conducted to illustrate the implementation of the proposed model in estimation and cokriging, whose performance is compared with that using the linear model of coregionalization.en_US
dc.description.sponsorshipMa's work is supported in part by US Department of Energy under Grant DE-SC0005359.en_US
dc.language.isoen_USen_US
dc.publisherSPRINGERen_US
dc.relation.ispartofseriesMathematical Geosciences; v.45:no.3
dc.subjectAbsolutely monotone functionen_US
dc.subjectCross variogramen_US
dc.subjectDirect variogramen_US
dc.subjectElliptically contoured random fielden_US
dc.subjectGaussian random fielden_US
dc.subjectGegenbauer’s polinomialsen_US
dc.subjectPositive definite matrixen_US
dc.titleIsotropic variogram matrix functions on spheresen_US
dc.typeArticleen_US
dc.rights.holderCopyright 2013 American Institute of Mathematical Sciences
dc.rights.holder© International Association for Mathematical Geosciences 2013


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record